# SDR SWAA2021081895052

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727D+6 RBL3 WL156. ; / [01] CORROSION ON RAIL AT AFT CARGO BAY BS727D+6 RBL3 WL156 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [02] INSPECTED AND VERIFIED CORROSION ON RAIL AT AFT CARGO BAY BS727D+6 RBL3 WL156 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [03] VERIFIED APPLICABILITY FOR REPAIR AT RAIL AT AFT CARGO BS 727D+6 RBL3 WL156 IAW SRM 53-00-53-2R-2.[06] PERFORMED CUT OF THE UPPER FLANGE AT RAIL AT AFT CARGO BS727D+6 RBL3 WL156 IAW SRM 53-00-53-2R-2 REPAIR 2;STEP 4D (1A-B).; [10] LOCATED; DRILLED AND TRIMMED NEW REPAIR CHANNEL FOR ACB RAIL AT BS 727D+6 RBL 3 WL 156 APPLIED CHEMICAL CONVERSION COAT TO ALL BARE METAL AREAS IN REPAIR AND PRIMED. INSTALLED NUT PLATES ALL IAW SRM 53-00-53-2R-2 STEPS 4 J K L M N O AND P OK TO INSTALL; [11] ADDITION TO STEP 10 NEW -6 REINFORCING CHANNEL P/N 53100004-001 FROM BAC1510-1355 7050-T76511 LOT # 1461073-1; [12] VERIFIED CORRECTIVE ACTION ITEMS 10 AND 11. OK TO INSTALL.; [13] INSTALLED NEW -6 REINFORCING CHANNEL AT REPAIR AREA BS 727D+6 RBL 3 WL 156 IAW SRM 53-00-53-2R-2 STEP 4 Q;
